# SDR FCPR201000237

- Difficulty date: October 28, 2010
- Submitted: November 15, 2010
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N89TM
- Make and model: Beech C90
- Aircraft serial: LJ610
- Aircraft time: 9,652 hours, 10,218 cycles
- Engine: Pwa PT6A135A
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 50810250
- Condition: Corroded
- Location: Mlg
- Part time: 9,652 hours, 10,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MLG UPPER BRACE ASSY FOUND SEVERELY CORRODED INSIDE BORE.
